# SDR WI5R2018101200000

- Difficulty date: October 12, 2018
- Submitted: October 12, 2018
- Operation: General aviation
- Filed by: Williams International Co, LLC., repair station WI5R335J
- Aircraft: N52CV
- Make and model: Cirrus SF50
- Aircraft serial: 0010
- Engine: Wilint FJ335A
- Engine time: 738 hours, 538 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 121305
- Part serial: HW41783
- Condition: Missing
- Location: Engine
- Part time: 738 hours, 538 cycles
- Component: Engine, Wilint, FJ335A
- Component part number: 79400201
- Stage of operation: IN
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AFTER A FIELD EVENT, THE REQUIRED VIBRATION TESTING INDICATED UNACCEPTABLE 1ELP LEVELS AROUND .8 IPS.  FIELD TROUBLE SHOOTING DISCOVERED A MISSING 3RD STAGE IP ROTOR BLADE.  DISASSEMBLY OF THE ENGINE HAS CONFIRMED ONE MISSING 3RD STAGE IP BLADE.  THE IP ROTOR HAS BEEN HELD FOR FURTHER INVESTIGATION IF NECESSARY.
